Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a stationary approach to scattering problem


Author: S. T. Kuroda
Journal: Bull. Amer. Math. Soc. 70 (1964), 556-560
MathSciNet review: 0203475
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Š. Birman and M. G. Kreĭn, On the theory of wave operators and scattering operators, Dokl. Akad. Nauk SSSR 144 (1962), 475–478 (Russian). MR 0139007
  • 2. Louis de Branges, Perturbations of self-adjoint transformations, Amer. J. Math. 84 (1962), 543–560. MR 0154132
  • 3. T. Kato, Wave operators and unitary equivalence, Tech. Rep., Univ. of Calif., Berkeley, Calif., 1963.
  • 4. S. T. Kuroda, Finite-dimensional perturbation and a representaion of scattering operator, Pacific J. Math. 13 (1963), 1305–1318. MR 0156210


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11200-3